Volume 21, issue 5 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
On a nonorientable analogue of the Milnor conjecture

Stanislav Jabuka and Cornelia A Van Cott

Algebraic & Geometric Topology 21 (2021) 2571–2625
Bibliography
1 J Batson, Nonorientable slice genus can be arbitrarily large, Math. Res. Lett. 21 (2014) 423 MR3272020
2 P Feller, D Krcatovich, On cobordisms between knots, braid index, and the upsilon-invariant, Math. Ann. 369 (2017) 301 MR3694648
3 P M Gilmer, C Livingston, The nonorientable 4–genus of knots, J. Lond. Math. Soc. 84 (2011) 559 MR2855790
4 C M Gordon, R A Litherland, K Murasugi, Signatures of covering links, Canadian J. Math. 33 (1981) 381 MR617628
5 S Jabuka, T Kelly, The nonorientable 4–genus for knots with 8 or 9 crossings, Algebr. Geom. Topol. 18 (2018) 1823 MR3784020
6 P B Kronheimer, T S Mrowka, Gauge theory for embedded surfaces, I, Topology 32 (1993) 773 MR1241873
7 P B Kronheimer, T S Mrowka, Gauge theory for embedded surfaces, II, Topology 34 (1995) 37 MR1308489
8 A Lobb, A counterexample to Batson’s conjecture, Math. Res. Lett. 26 (2019) 1789 MR4078695
9 J Milnor, Singular points of complex hypersurfaces, 61, Princeton Univ. Press (1968) MR0239612
10 H Murakami, A Yasuhara, Four-genus and four-dimensional clasp number of a knot, Proc. Amer. Math. Soc. 128 (2000) 3693 MR1690998
11 P S Ozsváth, A I Stipsicz, Z Szabó, Concordance homomorphisms from knot Floer homology, Adv. Math. 315 (2017) 366 MR3667589
12 P S Ozsváth, A I Stipsicz, Z Szabó, Unoriented knot Floer homology and the unoriented four-ball genus, Int. Math. Res. Not. 2017 (2017) 5137 MR3694597
13 P Ozsváth, Z Szabó, Absolutely graded Floer homologies and intersection forms for four-manifolds with boundary, Adv. Math. 173 (2003) 179 MR1957829
14 P Ozsváth, Z Szabó, Knot Floer homology and the four-ball genus, Geom. Topol. 7 (2003) 615 MR2026543
15 J Rasmussen, Khovanov homology and the slice genus, Invent. Math. 182 (2010) 419 MR2729272